A tight upper bound on the BER of linear systematic block codes

Pavan Kumar Vitthaladevuni*, Mohamed-Slim Alouini

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We present in this letter new upper bounds for linear and systematic block codes. Both perfect and quasi-perfect codes are considered. Numerical results show that our new bounds give much tighter results compared to the classical union-Chernoff bound. In addition, these bounds are more accurate than the leading term approximations especially at low signal-to-noise ratio.

Original languageEnglish (US)
Pages (from-to)299-301
Number of pages3
JournalIEEE Communications Letters
Volume8
Issue number5
DOIs
StatePublished - May 1 2004

Keywords

  • Block codes
  • Parity check matrices
  • Syndrome decoding
  • Union-chernoff bound

ASJC Scopus subject areas

  • Computer Networks and Communications

Fingerprint Dive into the research topics of 'A tight upper bound on the BER of linear systematic block codes'. Together they form a unique fingerprint.

Cite this